RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2013, том 4, номер 1, страницы 82–124 (Mi emj117)  

Эта публикация цитируется в 31 научных статьях (всего в 31 статьях)

Smoothness spaces related to Morrey spaces — a survey. II

W. Sickel

Mathematishes Institut, Friedrich-Schiller-University, Jena, Germany

Аннотация: We continue the discussion of different strategies of introducing smoothness spaces related to Morrey spaces.

Ключевые слова и фразы: Morrey spaces, Nikol'skii–Besov spaces, Lizorkin–Triebel spaces, Nikol'skii–Besov type spaces, Lizorkin–Triebel type spaces, differences, wavelets, atoms, approximation spaces, Gagliardo–Nirenberg type inequalities, embeddings, real interpolation.

Полный текст: PDF файл (627 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 46E35
Поступила в редакцию: 25.04.2012
Язык публикации: английский

Образец цитирования: W. Sickel, “Smoothness spaces related to Morrey spaces — a survey. II”, Eurasian Math. J., 4:1 (2013), 82–124

Цитирование в формате AMSBIB
\RBibitem{Sic13}
\by W.~Sickel
\paper Smoothness spaces related to Morrey spaces~--- a survey.~II
\jour Eurasian Math. J.
\yr 2013
\vol 4
\issue 1
\pages 82--124
\mathnet{http://mi.mathnet.ru/emj117}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3118894}
\zmath{https://zbmath.org/?q=an:1290.46028}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj117
  • http://mi.mathnet.ru/rus/emj/v4/i1/p82

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Цикл статей

    Эта публикация цитируется в следующих статьяx:
    1. V. I. Burenkov, “Recent progress in studying the boundedness of classical operators of real analysis in general Morrey-type spaces. II”, Eurasian Math. J., 4:1 (2013), 21–45  mathnet  mathscinet  zmath
    2. V. I. Burenkov, D. K. Darbayeva, E. D. Nursultanov, “Description of interpolation spaces for general local Morrey-type spaces”, Eurasian Math. J., 4:1 (2013), 46–53  mathnet  mathscinet  zmath
    3. T. V. Tararykova, “Comments on definitions of general local and global Morrey-type spaces”, Eurasian Math. J., 4:1 (2013), 125–134  mathnet  mathscinet  zmath
    4. Haroske D.D., Skrzypczak L., “Embeddings of Besov-Morrey Spaces on Bounded Domains”, Studia Math., 218:2 (2013), 119–144  crossref  mathscinet  zmath  isi  scopus
    5. Yang D., Yuan W., Zhuo C., “Complex Interpolation on Besov-Type and Triebel-Lizorkin-Type Spaces”, Anal. Appl., 11:5 (2013), 1350021  crossref  mathscinet  zmath  isi  scopus
    6. В. И. Буренков, Е. Д. Нурсултанов, Д. К. Чигамбаева, “Описание интерполяционных пространств для пары локальных пространств типа Морри и их обобщений”, Функциональные пространства и смежные вопросы анализа, Сборник статей. К 80-летию со дня рождения члена-корреспондента РАН Олега Владимировича Бесова, Тр. МИАН, 284, МАИК «Наука/Интерпериодика», М., 2014, 105–137  mathnet  crossref; V. I. Burenkov, E. D. Nursultanov, D. K. Chigambayeva, “Description of the interpolation spaces for a pair of local Morrey-type spaces and their generalizations”, Proc. Steklov Inst. Math., 284 (2014), 97–128  crossref  isi
    7. Haroske D.D., Skrzypczak L., “On Sobolev and Franke-Jawerth Embeddings of Smoothness Morrey Spaces”, Rev. Mat. Complut., 27:2 (2014), 541–573  crossref  mathscinet  zmath  isi  scopus
    8. Sautbekova M., Sickel W., “Strong Summability of Fourier Series and Morrey Spaces”, Anal. Math., 40:1 (2014), 31–62  crossref  mathscinet  zmath  isi  elib  scopus
    9. Sickel W., Yang D., Yuan W., “The Radial Lemma of Strauss in the Context of Morrey Spaces”, Ann. Acad. Sci. Fenn. Ser. A1-Math., 39:1 (2014), 417–442  crossref  mathscinet  zmath  isi  scopus
    10. Yuan W., “Complex Interpolation For Predual Spaces of Morrey-Type Spaces”, Taiwan. J. Math., 18:5 (2014), 1527–1548  crossref  mathscinet  isi  scopus
    11. Triebel H., “Hybrid Function Spaces, Heat and Navier-Stokes Equations”, Hybrid Function Spaces, Heat and Navier-Stokes Equations, Ems Tracts in Mathematics, 24, Eur. Math. Soc., 2014, 1–185  mathscinet  isi
    12. de Almeida M.F., Precioso J.C.P., “Existence and Symmetries of Solutions in Besov-Morrey Spaces For a Semilinear Heat-Wave Type Equation”, J. Math. Anal. Appl., 432:1 (2015), 338–355  crossref  mathscinet  zmath  isi  scopus
    13. Yuan Wen Winfried S. Yang DaChun, “Interpolation of Morrey-Campanato and Related Smoothness Spaces”, Sci. China-Math., 58:9 (2015), 1835–1908  crossref  mathscinet  zmath  isi  scopus
    14. Yuan W., Haroske D.D., Skrzypczak L., Yang D., “Embedding Properties of Weighted Besov-Type Spaces”, Anal. Appl., 13:5 (2015), 507–553  crossref  mathscinet  zmath  isi  scopus
    15. Yuan W., Haroske D.D., Moura S.D., Skrzypczak L., Yang D., “Limiting Embeddings in Smoothness Money Spaces, Continuity Envelopes and Applications”, J. Approx. Theory, 192 (2015), 306–335  crossref  mathscinet  zmath  isi  elib  scopus
    16. Yuan W., Haroske D.D., Skrzypczak L., Yang D., “Embedding Properties of Besov-Type Spaces”, Appl. Anal., 94:2 (2015), 318–340  crossref  mathscinet  zmath  isi  scopus
    17. Yuan W., Lu Yu., Yang D., “Fractional Hajlasz-Morrey-Sobolev Spaces on Quasi-Metric Measure Spaces”, Studia Math., 226:2 (2015), 95–122  crossref  mathscinet  zmath  isi  scopus
    18. Yang D., Zhuo C., Yuan W., “Triebel-Lizorkin Type Spaces With Variable Exponents”, Banach J. Math. Anal., 9:4 (2015), 146–202  crossref  mathscinet  zmath  isi  scopus
    19. Triebel H., “Tempered Homogeneous Function Spaces”: Triebel, H, Tempered Homogeneous Function Spaces, Ems Series of Lectures in Mathematics, Eur. Math. Soc., 2015, COVER1–U6  mathscinet  isi
    20. L. Liu, D. Yang, W. Yuan, “Besov-type and Triebel-Lizorkin-type spaces associated with heat kernels”, Collect. Math., 67:2 (2016), 247–310  crossref  mathscinet  zmath  isi  scopus
    21. Sh. Nakamura, T. Noi, Y. Sawano, “Generalized Morrey spaces and trace operator”, Sci. China-Math., 59:2 (2016), 281–336  crossref  mathscinet  isi  elib  scopus
    22. D. D. Haroske, S. D. Moura, “Some specific unboundedness property in smoothness Morrey spaces. The non-existence of growth envelopes in the subcritical case”, Acta. Math. Sin.-English Ser., 32:2 (2016), 137–152  crossref  mathscinet  zmath  isi  scopus
    23. В. И. Буренков, Т. В. Тарарыкова, “Аналог неравенства Юнга для сверток функций для общих пространств типа Морри”, Функциональные пространства, теория приближений, смежные разделы математического анализа, Сборник статей. К 110-летию со дня рождения академика Сергея Михайловича Никольского, Тр. МИАН, 293, МАИК «Наука/Интерпериодика», М., 2016, 113–132  mathnet  crossref  mathscinet  elib; V. I. Burenkov, T. V. Tararykova, “An analog of Young's inequality for convolutions of functions for general Morrey-type spaces”, Proc. Steklov Inst. Math., 293 (2016), 107–126  crossref  isi  elib
    24. W. Yuan, Yu.-f. Lu, D.-Yang, “Several equivalent characterizations of fractional Hajasz-Morrey-Sobolev spaces”, Appl. Math.-J. Chin. Univ. Ser. B, 31:3 (2016), 343–354  crossref  mathscinet  zmath  isi  scopus
    25. D. D. Haroske, S. D. Moura, L. Skrzypczak, “Smoothness Morrey spaces of regular distributions, and some unboundedness property”, Nonlinear Anal.-Theory Methods Appl., 139 (2016), 218–244  crossref  mathscinet  zmath  isi  scopus
    26. V. I. Burenkov, T. V. Tararykova, “Young’s inequality for convolutions in Morrey-type spaces”, Eurasian Math. J., 7:2 (2016), 92–99  mathnet
    27. D. D. Haroske, S. D. Moura, C. Schneider, L. Skrzypczak, “Unboundedness properties of smoothness Morrey spaces of regular distributions on domains”, Sci. China-Math., 60:12 (2017), 2349–2376  crossref  isi
    28. Z. Baituyakova, W. Sickel, “Strong summability of Fourier series and generalized Morrey spaces”, Anal. Math., 43:3 (2017), 371–414  crossref  isi
    29. D. D. Haroske, L. Skrzypczak, “Embeddings of weighted Morrey spaces”, Math. Nachr., 290:7 (2017), 1066–1086  crossref  isi
    30. D. D. Haroske, L. Skrzypczak, “Compact embeddings of weighted smoothness spaces of Morrey type: an example”, Functional Analysis, Harmonic Analysis, and Image Processing: a Collection of Papers in Honor of Bjorn Jawerth, Contemporary Mathematics, 693, eds. M. Cwikel, M. Milman, Amer. Math. Soc., 2017, 235–253  crossref  isi
    31. N. R. Ahmedzade, Z. A. Kasumov, “On the Dirichlet problem for the Laplace equation with the boundary value in Morrey space”, Eurasian Math. J., 9:4 (2018), 9–21  mathnet  crossref
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:280
    Полный текст:118
    Литература:28

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019